# SDR COM60360

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Part number: HA4A039
- Condition: Failed
- Location: Avionics
- Part time: 4,128 hours
- Stage of operation: TX
- Nature of condition: J, H
- Precautionary procedure: D

## Discrepancy

ESS TRU DROPS OFF LINE.  REPLACED THE ESS POWER TRANSFER CONTACTOR.
